I'm on BC... finished my antibiotic 9 days before the condom broke which was also the last day of my period. I panicked due to the antibiotic so I took Plan B that next morning. Now, 5 days later I am spotting just a little. Is that normal? This is my only experience with Plan B so I'm unsure what to expect, thank you in advance! (Also, my period isn't due until October 25)
Yes it's something that you sometimes get with Plan B. It's a huge dose of hormone that can give lots of hormonal symptoms, & your actual periods themselves may be none existent or irregular for several months or more, due to the combination of hormone in your reg birth control & that in Plan B.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2014 • 3 answers
Posted 13 Aug 2015 • 1 answer
Posted 3 Oct 2015 • 1 answer
Posted 26 Feb 2016 • 3 answers
Posted 8 May 2016 • 1 answer